English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Large-Scale Computation of L-Norms by a Greedy Subspace Method

Aliyev, N., Benner, P., Mengi, E., Schwerdtner, P., & Voigt, M. (2017). Large-Scale Computation of L-Norms by a Greedy Subspace Method. SIAM Journal on Matrix Analysis and Applications, 38(4), 1496-1516. doi:10.1137/16M1086200.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-001D-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-71C3-2
Genre: Journal Article

Files

show Files
hide Files
:
benner_2474811.pdf (Publisher version), 404KB
Name:
benner_2474811.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2017, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Aliyev, Nicat1, Author
Benner, Peter2, Author              
Mengi, Emre1, Author
Schwerdtner, Paul3, Author
Voigt, Matthias3, Author
Affiliations:
1Koç University, Department of Mathematics, Rumeli Feneri Yolu 34450, Sarıyer, Istanbul, Turkey, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Technische Universität Berlin, Institut für Mathematik, Straße des 17. Juni 136, 10623 Berlin, Germany, ou_persistent22              

Content

show
hide
Free keywords: Mathematics, Numerical Analysis, math.NA,
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/16M1086200
arXiv: 1705.10086
URI: http://arxiv.org/abs/1705.10086
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Matrix Analysis and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (4) Sequence Number: - Start / End Page: 1496 - 1516 Identifier: -